# SDR IXXA2022033004

- Difficulty date: March 10, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 256T24255
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW INBD L/E UPPER SLAT TORQUE TUBE SUPPORT BRACKET IS CRACKED LOCATED APPROX AT LES 292
